# SDR USAA2013010800004

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 74,171 hours, 33,225 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 1 ENGINE DID NOT POWER UP.  MAINTENANCE RE-SEALED UPPER FUEL LINE ON FUEL FLOW TRANSMITTER IAW AIRBUS MAINTENANCE MANUAL 73-31-17.
